Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Galois representations, embedding problems and modular forms.

Título inglés Galois representations, embedding problems and modular forms.
Título español Representaciones de Galois, problemas de inclusión y formas modulares.
Autor/es Crespo, Teresa
Organización Dep. Alg. Geom. Fac. Mat. Univ. Barcelona, Barcelona, España
Revista 0010-0757
Publicación 1997, 48 (1-2): 63-83, 39 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés To an odd irreducible 2-dimensional complex linear representation of the absolute Galois group of the field Q of rational numbers, a modular form of weight 1 is associated (modulo Artin's conjecture on the L-series of the representation in the icosahedral case). In addition, linear liftings of 2-dimensional projective Galois representations are related to solutions of certain Galois embedding problems. In this paper we present some recent results on the existence of liftings of projective representations and on the explicit resolution of embedding problems associated to orthogonal Galois representations, and explain how these results can be used to construct modular forms.
Clasificación UNESCO 120114
Palabras clave español Grupo de Galois ; Representación de grupos ; Formas modulares ; Estructuras proyectivas ; Inmersiones e inclusiones en variedades ; Números racionales
Código MathReviews MR1464017
Código Z-Math Zbl 0865.11073
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es